# SDR GTIA021348

- Difficulty date: December 28, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER FLOOR PANEL STATION 1309 TO STATION 1338 HAS SOFT/MUSHEY DETERIORATED, LOCATED AND DRILLED.  (M)
